# SDR QR9R20220607001

- Difficulty date: June 7, 2022
- Submitted: June 7, 2022
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 11722199493
- Aircraft time: 3,107 hours
- System (JASC): 3160 · Central Display
- Part: Light
- Part number: C19267ZG12
- Part serial: 2735
- Condition: Illuminated
- Stage of operation: HO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING RUN-UP, CHECK PFD CAUTION ILLUMINATED ON L/H PFD AND ND. REMOVED AND REPLACED SMD45H; MOC SUCCESSFULLY COMPLETED.
